# SDR CA130311002

- Difficulty date: February 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: Illuminated
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON LANDING, THE LT ENGINE CONTROL FAULT CAS MESSAGE ILLUMINATED.  IT WAS CLEARED AFTER THE ENGINES SHUTDOWN. ON NEXT FLIGHT, AT THE TAKEOFF ROLL FULL POWER THE LT ENGINE CONTROL FAULT CAS MESSAGE ILLUMINATED AGAIN.  THE PILOT ELECTED TO ABORT TAKE OFF.  INVESTIGATION IS ONGOING.
